# SDR MALA000712

- Difficulty date: November 2, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, DENT AT STA 393.0 ON RT FUSELAGE.  REFER TO CELSIUS W/O19007, TASK CARD 2524, AND SAAB STATEMENT 340SDS000435.  MAINTENANCE CHECKED LIMIT, FOUND DENT OUT OF ALLOWABLE LIMIT IAW SAAB SRM 51-10-10. DENT TYPE I AREA II, NO CRACKS NOTED IAW FFVNDT006. DENT IS ACCEPTED AS IS NO FURTHER NECESSARY IAW SAAB STATEMENT 340SDS000435.
